Metrics

From
Statistical Simulations of Galactic Planetary Nebulae by M. A. Sharaf, A. S. Saad and J. A. Basabrain American Journal of Applied Mathematics and Statistics. 2015, 3(2), 71-75 doi:10.12691/ajams-3-2-5
Views
14990
Html 14367
Abstract 623
15 April 2015 (publication date) through 17 January 2022 *
8.94 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10459
PDF1340
Epub906
XML1171
PPT3318
Figures816
Tables2908
Export: 2492
RIS816
BibTex761
Endnote915
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com